Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 182, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 19, 2014, 2:27 PM EDT for Clinch County, Echols County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 2:27 PM EDT (18:27 UTC)
- Expired
- Aug 19, 2014, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clinch County, GA, Echols County, GA
The radar
The Moody AFB radar (KVAX), 27 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WUUS52 KJAX 191827
SVRJAX
GAC065-101-191915-
/O.NEW.KJAX.SV.W.0182.140819T1827Z-140819T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA
ECHOLS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 315 PM EDT
* AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF
STATENVILLE...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEDMORE AND FARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 3088 8296 3084 8249 3082 8249 3082 8245
3060 8249 3063 8314 3064 8314
TIME...MOT...LOC 1827Z 279DEG 18KT 3077 8287
$$
ALLEN1 follow-up statement
247
WWUS52 KJAX 191855
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT TUE AUG 19 2014
GAC065-101-191915-
/O.CON.KJAX.SV.W.0182.000000T0000Z-140819T1915Z/
CLINCH GA-ECHOLS GA-
255 PM EDT TUE AUG 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR ECHOLS AND SOUTHERN CLINCH COUNTIES...
AT 255 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEEDMORE...MOVING EAST
AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEDMORE AND FARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 3088 8296 3084 8249 3082 8249 3082 8245
3060 8249 3063 8314 3064 8314
TIME...MOT...LOC 1855Z 279DEG 18KT 3075 8271
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:27 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 19, 2:27 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EDT TUE AUG 19 2014 ...HOT AND HUMID WITH HEAT INDICES AROUND 105 DEGREES THIS WEEK... .NEAR TERM /THROUGH TONIGHT/... FAST MOVING STORMS ARE SWEEPING ACROSS I-10 CORRIDOR AND SE GA AS A SHORTWAVE TROUGH PUSHES THROUGH THE REGION. CLUSTERS OF STORMS WITH GUSTY WINDS OF 30-45 MPH IN A FEW BOWING LINES AND FREQUENT LIGHTNING STRIKES. CONVECTION SOUTH OF GAINESVILLE TO PALATKA HAS WEAKENED AS IT MOVES EWD...BUT COULD FLARE-UP LATE THIS AFTN AS THE OUTFLOW REACHES THE EAST COAST. MAIN CONCERN WILL BE GUSTY WINDS WITH ACTIVITY ALONG AND N OF I-10. HAVE HIGH END CHANCE TO LIKELY POPS FOR REST OF AFTN. HI-RES MODELS KEEP LOW END POPS PAST MIDNIGHT...AND WE WILL KEEP A SLIGHT CHANCE ACROSS SE GA UNTIL AROUND 2 AM. SWLY WINDS ARE EXPECTED TO PICK UP OVERNIGHT KEEPING FOG TO A MINIMUM EXCEPT FOR SOME GROUND FOG WHERE HEAVY RAIN HAS FALLEN. ANOTHER MUGGY NIGHT IS ON TAP WITH LOWS IN THE MID 70S. .SHORT TERM...WEDNESDAY THROUGH FRIDAY... UPPER RIDGE TO THE SOUTH BUILDS NORTH AND WEST PRODUCING HOT HUMID CONDITIONS THE NEXT FEW DAYS. MAX TEMPERATURES WILL REACH THE MID 90S TO NEAR 100F. HEAT INDICES WILL BE NEAR HEAT ADVISORY LEVELS(108F) THURSDAY AND FRIDAY. DAILY CONVECTION WILL BE ISOLATED TO SCATTERED AND MAINLY NEAR THE SEABREEZE FRONTS. LIGHTER WESTERLY WINDS SHOULD ALLOW EAST COAST SEABREEZE TO MOVE FURTHER INLAND THAN PREVIOUS DAYS...WITH LATE DAY MERGERS OCCURRING BETWEEN I-75 AND I-95 CORRIDORS. .LONG TERM...SATURDAY THROUGH TUESDAY...MODELS CONTINUE IN SHOWING AN AMPLIFIED UPPER AIR PATTERN EARLY NEXT WEEK WITH RIDGE OVER THE MS RIVER VALLEY AND TROUGH OFF THE EAST COAST. BACKDOOR COLD FRONT PUSHES THROUGH THE AREA ON SUNDAY WHICH MAY ENHANCE CONVECTION DEPENDING ON TIMING. AN ONSHORE LOW LEVEL FLOW WILL DEVELOP EARLY NEXT WEEK. TEMPERATURES WILL STILL BE HOT THIS WEEKEND AND THEN NEAR AVERAGE EARLY NEXT WEEK. && .AVIATION... GUSTY WSW WINDS WILL CONTINUE THIS AFTN. EXPECT ANOTHER ROUND OF STORMS TO APPROACH TERMINALS NORTH OF I-10 AFTER 02Z. THE ACTIVITY WILL FADE WITH SUNSET ACROSS NE FL. WHILE SHRA/STORMS ARE POSSIBLE THROUGHOUT THE EVENING AT SSI...WILL DROP VCTS AT 01Z. && .MARINE... BUOYS ARE REPORTING W WINDS 10-15 KTS WITH HIGHER GUSTS OFFSHORE. SW TO W FLOW WILL CONTINUE MOST OF THE WEEK...THEN FINALLY SHIFT TO ONSHORE BY SUNDAY. WILL HEADLINE A SMALL CRAFT EXERCISE CAUTION AS A NOCTURNAL SURGE WILL PUSH WINDS INTO THE 15-20 KTS RANGE TONIGHT OFFSHORE AND 15 KTS NEARSHORE. RIP CURRENTS: LOW RISK THROUGH MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 94 73 98 76 / 60 30 20 20 SSI 94 77 93 77 / 50 20 20 20 JAX 95 74 95 76 / 40 20 30 20 SGJ 93 76 92 76 / 30 20 30 30 GNV 94 74 94 74 / 30 10 30 30 OCF 94 73 94 73 / 20 10 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/ZIBURA/ALLEN
Hazardous weather outlook, Aug 19, 3:09 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 AM EDT TUE AUG 19 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-201000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 309 AM EDT TUE AUG 19 2014 ...SCATTERED STRONG AND ISOLATED SEVERE STORMS POSSIBLE ACROSS SOUTHEAST GEORGIA AND THE I-10 CORRIDOR OF NORTH FLORIDA TODAY... ...AFTERNOON HEAT INDICES AROUND 105 DEGREES THIS WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG AND ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTHEAST GEORGIA AND ALONG THE I-10 CORRIDOR OF NORTH FLORIDA. STORM MOTION WILL BE TOWARDS THE EAST AT 15 TO 20 MPH AND THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS OF 50 TO 60 MPH. THE HUMID AIRMASS WILL COMBINE WITH HIGHS IN THE MIDDLE 90S TO PRODUCE AFTERNOON HEAT INDICES AROUND 105 DEGREES...ALTHOUGH CONVECTION WILL PROVIDE SOME AREAS WITH RELIEF LATER IN THE DAY. USE EXTRA CAUTION AND STAY HYDRATED IF WORKING OUTDOORS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HEAT INDEX VALUES WILL APPROACH 105 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 19, 11:42 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT TUE AUG 19 2014
GAZ133-135-191630-
APPLING-JEFF DAVIS-
1142 AM EDT TUE AUG 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS AND
APPLING COUNTIES FOR STRONG WINDS VALID UNTIL 1230 PM EDT...
AT 1143 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PINE GROVE...MOVING EAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PINE GROVE...
GRAHAM...PLANT HATCH AND BAXLEY THROUGH 1230 PM EDT. GUSTY WINDS OF
35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3193 8234 3189 8213 3172 8214 3179 8254
3190 8251
TIME...MOT...LOC 1543Z 277DEG 21KT 3181 8242
ZIBURASpecial weather statement, Aug 19, 12:25 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1225 PM EDT TUE AUG 19 2014
GAZ136-191715-
WAYNE-
1225 PM EDT TUE AUG 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 115 PM EDT...
AT 1226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF ODUM...MOVING EAST
AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
ODUM...JESUP...DOCTORTOWN AND GARDI THROUGH 115 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8194 3177 8195 3176 8191 3173 8190
3167 8184 3166 8181 3158 8169 3156 8169
3153 8165 3149 8165 3164 8214 3178 8213
3177 8209 3180 8211 3181 8209
TIME...MOT...LOC 1626Z 285DEG 25KT 3170 8203
WOLFSpecial weather statement, Aug 19, 1:08 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EDT TUE AUG 19 2014
GAZ133>135-191800-
APPLING-BACON-JEFF DAVIS-
108 PM EDT TUE AUG 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
APPLING AND BACON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 200 PM EDT...
AT 108 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF DENTON...MOVING EAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SNIPESVILLE...DENTON...PINE GROVE...BAXLEY AND SURRENCY THROUGH 200
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3181 8213 3156 8216 3161 8263 3167 8263
3167 8284 3182 8283
TIME...MOT...LOC 1708Z 276DEG 23KT 3173 8261
ALLENSpecial weather statement, Aug 19, 1:17 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT TUE AUG 19 2014
GAZ132-191800-
COFFEE-
117 PM EDT TUE AUG 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COFFEE COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT...
AT 117 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER AMBROSE...MOVING EAST AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND AMBROSE...
BROXTON...DOUGLAS...WEST GREEN AND NICHOLLS THROUGH 200 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3150 8311 3157 8306 3161 8306 3164 8302
3168 8300 3170 8284 3167 8284 3167 8263
3156 8263 3155 8260 3147 8260
TIME...MOT...LOC 1717Z 275DEG 16KT 3158 8302
ALLENSpecial weather statement, Aug 19, 2:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT TUE AUG 19 2014
FLZ020-021-GAZ162-191900-
ECHOLS-HAMILTON-SUWANNEE-
220 PM EDT TUE AUG 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ECHOLS...
HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...
AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES NORTHWEST OF BLUE SPRINGS...MOVING
EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND BLUE SPRINGS...JENNINGS...SUWANNEE RIVER STATION...WEST
LAKE...CROSSROADS...JASPER...SUWANNEE SPRINGS AND STATENVILLE THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3064 8314 3078 8314 3080 8313 3073 8278
3013 8300 3018 8325 3026 8326 3031 8322
3035 8322 3041 8318 3042 8323 3046 8323
3047 8325 3052 8325 3063 8328
TIME...MOT...LOC 1820Z 286DEG 18KT 3056 8331
ALLENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:42 AM EDT | Special Weather Statement | JAX | Appling | 48 min |
| Aug 19, 12:25 PM EDT | Special Weather Statement | JAX | Wayne | 50 min |
| Aug 19, 1:08 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 52 min |
| Aug 19, 1:17 PM EDT | Special Weather Statement | JAX | Coffee | 43 min |
| Aug 19, 2:20 PM EDT | Special Weather Statement | JAX | Echols | 40 min |
| Aug 19, 3:04 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Aug 19, 3:27 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Aug 19, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 44 min |
| Aug 19, 3:53 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 31 min |
| Aug 19, 3:58 PM EDT | Special Weather Statement | JAX | Coffee | 47 min |
| Aug 19, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 40 min |
| Aug 19, 4:57 PM EDT | Special Weather Statement | JAX | Appling | 48 min |
| Aug 19, 5:21 PM EDT | Special Weather Statement | JAX | Clinch, Echols, Ware | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.